# SDR ASOA2013062708524

- Difficulty date: June 9, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER, SEAL IS CORRODED.    REMOVED SEAL STRIKER AND BEGAN DRILLING NEW SEAL STRIKER IAW SRM 51-40-11-001-001-A01.  INSTALLED SERICEABLE SEAL STRIKER IAW SRM 51-42-06-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
